Authors: Simić, Slavko 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On a class of self-Improving inequalities
Journal: Kragujevac Journal of Mathematics
Volume: 37
Issue: 2
First page: 269
Last page: 273
Issue Date: 1-Dec-2013
Rank: M51
ISSN: 1450-9628
Abstract: 
We establish new lower and upper bounds for Jensen's discrete inequality. Applying those results we improve some classical inequalities and obtain new and more precise bounds for Shannon's entropy.
Keywords: Entropy | Global bounds | Jensen's inequality
Publisher: Faculty of Science, University of Kragujevac

Show full item record

SCOPUSTM   
Citations

1
checked on Jun 16, 2024

Page view(s)

38
checked on May 9, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.